# SDR AALA202501119510

- Difficulty date: January 8, 2025
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,873 hours, 38,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT-MOUNTED EMERGENCY LIGHTS ON SEAT 1,2,9 AND 10 INOP. MAINTENANCE REPLACED EPSU 10WL AND BATTERY PERAMM 33-51-38.  S
